# SDR ASAA2015062112171

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,728 hours, 9,792 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER ELECTRIC LIGHT ILLUMINATED UPON TOUCHDOWN.  ON THE OVERHEAD.  ACFT GROUNDED. ACCOMPLISHED FIM 24-31, TASK 824.  ELEC FAULT LIGHT EXTINGUISHED, NO HISTORY LAST 30 DAYS.  CKS GOOD FOR SERVICE.
